An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

7 years later and ready to leave. HELP!

Discussion in 'Withdrawal Symptoms' started by amillie412, Sep 16, 2019.

  1. amillie412

    amillie412 Senior Contributor

    handing in there. ready to just be done with all this and move on.
  2. Onceaddicted77

    Onceaddicted77 Spam Zapping Super Moderator & Realist Community Listener

    Hey @amillie412 good to hear from you and that your hanging in there still. I hope it gets better soon. I too had bouts of uncomfortable nights and days for some time after I quit.

    I was on that suboxone for 8 years and I never thought I'd be able to quit. So I kept telling myself on the bad days or nights to be happy it's not worse. A month of Paws is not a bad price to pay for what I did to myself.
    amillie412 and Joshstillclean like this.
  3. amillie412

    amillie412 Senior Contributor

    i absolutely agree that a month of uncomfortable days and nights is nothing compared to the rest of my life. I am happy that I am still on this earth to live it.
  4. Onceaddicted77

    Onceaddicted77 Spam Zapping Super Moderator & Realist Community Listener

    Me too I'm glad your still here and for the people that need you. I'm super glad you made it through and will be able to be there more emotionally for your loved ones.

    That was one of my major driving forces to get off my suboxone. I felt it just made me emotionally flat and I wanted to be more for my wife and family.
    Joshstillclean and amillie412 like this.
  5. amillie412

    amillie412 Senior Contributor

    what a nice picture you put up:)
  6. Onceaddicted77

    Onceaddicted77 Spam Zapping Super Moderator & Realist Community Listener

    Thank you very much. That's my better half of 15 years. :)
  7. amillie412

    amillie412 Senior Contributor

    hey so question. so my body has stopped aching and all that stuff. but now...i am uncontrollably sneezing and my nose is clogged and running. i don't think its a cold but saw that these could be withdrawal symptoms. anything like that you ever went through??
  8. Onceaddicted77

    Onceaddicted77 Spam Zapping Super Moderator & Realist Community Listener

    Yes for sure. Somedays I do wake up with a runny nose still and sneezing. I definitely did for the first month and sneezed like crazy as soon as I would get out of bed in the mornings. I think that's usally the first sign of withdraw is runny nose and sneezing so i bet just paws still.

    They say you can have little symptoms like that up to a full year later and I still am it's been 5 months for me now.
    Last edited: Oct 11, 2019
    Joshstillclean likes this.
  9. amillie412

    amillie412 Senior Contributor

    i think i sneezed over 70 times today. its awful and i cant breath out of my nose lol.
    Onceaddicted77 likes this.
  10. Onceaddicted77

    Onceaddicted77 Spam Zapping Super Moderator & Realist Community Listener

    I totally understand Lol I remember I'd get up out of bed and I'd be standing in front of my closet just sneezing over and over, my wife would get tired of saying bless you lol
  11. Joshstillclean

    Joshstillclean Community Champion

    I think I've posted here that I'm back on 2 mg subutex, but for the 4 or 5 months without it when Oh was totally off of all opiods and took no prescription meds at all...
    I never had a single day without sniffles. And today- since I am now dependant on 2 mg subutex on wake up every morning with sniffles. Nothing but sniffles, but if I don't dose, by noon I'm sneezing.
    The first month I was abstinent I sneezed a lot. But then only sniffles. Like allergy type stuff.
    I'm sure it will pass, methadone and suboxone are really hard to purge from your system. But you are such a success story. I'm so happy for you. And eventually this will go away too.
    amillie412 and Onceaddicted77 like this.
  12. True concern

    True concern Community Champion

    It's all opioid based pills or powders,I have the worst allergies I've ever known about in my life,constant non stop drainage all day everyday year round,but if I take anything with opiates it stops completely.This is kinda funny now but when I detoxed off of oxycontin and nearly died twice(that's not the funny part)but after no sleep for 5 day's I had sneezed so much and I was so tired when I sneezed I would whip my head back and fourth like 30 times in a row and ended up getting whiplash just from sneezing so hard(That's the funny part)lol
  13. True concern

    True concern Community Champion

    Good God be glad you didn't have a month long detox,when I quit oxycontin I was also on a high dose of methadone,xanax,and muscle relaxers...I quit them all cold turkey and detoxed for 27 day's straight before I could even walk out of the bedroom on my own,I don't remember how long I had PAWS because the detox was truly traumatizing but at that time I sent know how addictive and dependent my body was on the benzodiazepine's as well as the opiates so I was also hallucinating while puking and sitting on the toilet,I think I was awake for over 13 day's before I slept 4 hour's, I would blackout for like 20-30 minutes here and there then puke and toilet some more....My detox was pure hell on earth and I wish that on no one ever
    Onceaddicted77 likes this.
  14. Joshstillclean

    Joshstillclean Community Champion

    @amillie412 how are you today? having a good weekend?
  15. True concern

    True concern Community Champion

    I to am curious and you inspired me to go cold turkey 1 more time started early this morning with dt's about 2:38am exactly lol
    amillie412 and Onceaddicted77 like this.
  16. amillie412

    amillie412 Senior Contributor

    ya about 3 weeks everything died down for me. the sneezing stopped now i have a wicked cough so i guess i got sick. its funny because over the 7 years i was on methadone i can maybe remember one time i got sick with a cold...then as soon as i stop taking it 3 weeks later bam sick.
    Onceaddicted77 and True concern like this.
  17. amillie412

    amillie412 Senior Contributor

    yes it was my daughters 7th birthday so we had a little party for her. i cant believe she is 7. it feels like just yesterday i was taking her home..but in other ways it seems like time slowed down. her life seems to be going so fast..but mine seems to be so slow. its one hour to another to another. the bad symptoms i was experiencing have subsided. i am sleeping good..if i didnt have this nasty cough i would of slept even better. my mind is clear...i am starting to get my energy back. finally got my whole house cleaned yesterday..laundry did..i got a lot accomplished over the weekend. it makes me feel good. so all in all everything is on the up. just pray that i get rid of this nasty cough.
  18. True concern

    True concern Community Champion

    It's like the opiate traps all the OTHER bad stuff out so it can wreck havoc on its own,I'm currently around 30 hour's no sleep 44 hour's no Norco so I feel great myself lol,I'm a dumb asss only done this way more than enough to know better:(:eek::confused:
  19. amillie412

    amillie412 Senior Contributor

    i knew that if i kept going to do any sort of other steps to get off that i would never leave. i had been putting it off for so long waiting for that one right moment but then i realized..that moment may never come. i have a 7 year old who i am raising..a home to take care off..a full time job to go to everyday. luckily i am a receptionist at a car dealership so i sit inside all day. my daughter could see that i was taking medicine every morning..shes not stupid..she asks questions. basically i have no choice but to get myself together. this methadone was the last step. i wasted over 10 years of my life..basically most of my 20's having to use medicine to keep me going. i could not even remember what it felt like to wake up in the morning and just get up and go. and that is really embarrassing to say. i want that feeling back again...slowly i feel like its coming back.
    I guess you cant fear what you know is coming. When i stopped the methadone I told myself that this is going to suck but it will go away. Looking back over the past few weeks..i feel lucky..because it could of been 100 times worse..and i mean it could still get worse..but I just keep thinking all of this pain and agony is going to go away. You just have to get through hell to make it to paradise.
  20. amillie412

    amillie412 Senior Contributor

    if i can do it you can do it. i told myself nothing would ever be worse than child birth. well this came pretty close. if it were easy of course everyone would do it. its crazy to think that withdrawal symtoms are what stop most people from getting clean. how we fear feeling sick. how we don't think about those type of things when you try drugs..but thats all we ever think about once we are hooked. i am excited to hear your progress and hope that in a few days/weeks we can reflect on it and be like god dammit we did it!!!!!!!!
    Onceaddicted77 and True concern like this.